On the class of distributions of subordinated Lévy processes and bases

Sauri Arregui Orimar, Almut E.D. Veraart

Research output: Contribution to journalJournal articleResearchpeer-review

1 Citation (Scopus)

Abstract

This article studies the class of distributions obtained by subordinating Lévy processes and Lévy bases by independent subordinators and meta-times. To do this we derive properties of a suitable mapping obtained via Lévy mixing. We show that our results can be used to solve the so-called recovery problem for general Lévy bases as well as for moving average processes which are driven by subordinated Lévy processes.
Original languageEnglish
JournalStochastic Processes and Their Applications
Volume127
Issue number2
Pages (from-to)475-496
Number of pages22
ISSN0304-4149
DOIs
Publication statusPublished - 2017

Fingerprint

Dive into the research topics of 'On the class of distributions of subordinated Lévy processes and bases'. Together they form a unique fingerprint.

Cite this